کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4584495 | 1630485 | 2015 | 18 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Torsion cohomology for solvable groups of finite rank
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We define a class U of solvable groups of finite abelian section rank which includes all such groups that are virtually torsion-free as well as those that are finitely generated. Assume that G is a group in U and A a ZG-module. If A is Z-torsion-free and has finite Z-rank, we stipulate a condition on A that guarantees that Hn(G,A) and Hn(G,A) must be finite for nâ¥0. Moreover, if the underlying abelian group of A is a Äernikov group, we identify a similar condition on A that ensures that Hn(G,A) must be a Äernikov group for all nâ¥0.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Algebra - Volume 429, 1 May 2015, Pages 447-464
Journal: Journal of Algebra - Volume 429, 1 May 2015, Pages 447-464
نویسندگان
Karl Lorensen,